# SDR FDEA202202170381

- Difficulty date: February 17, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Worn
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

FLOOR PANEL P/N 11861182-16 AT STA 300 R/H FOUND WORN FABRICATED PANEL IAW FEDEX SRZ-25-005, REF ENGINEERING DISPOCITION OF RFTA   NO:02858-0204  P/N:N00236-T01-221MBF, B/N:20308927
